# SDR CALA2022021700408

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737900
- Aircraft serial: 31665
- Aircraft time: 42,746 hours, 14,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 4821
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

L1 GIRT BAR CAUSED DOOR CASEING OF SLIDE TO FALL OFF L-1 DOOR SLIDE PINNED AND REMOVED FROM L-1 DOOR. SLIDE IN FWD CARGO COMPARTMENT. INSTALLED L-1 SLIDE REF AMM 25-66-01 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1893318  SN OFF 4821 COMPLIED WITH INSPECTION REQUIREMENTS OF INSTALLATION OF L-1 DOOR SLIDE REF AMM 25-66-01 SLIDE, B737NG,   OFF 29-2566-9-0005 4821 ON 29-2566-9-0007 2860
